×

The Adomian decomposition method for solving partial differential equations of fractal order in finite domains. (English) Zbl 1236.35003

Summary: The Adomian decomposition method has been successively used to find the explicit and numerical solutions of the time fractional partial differential equations. A different examples of special interest with fractional time and space derivatives of order \(\alpha\), \(0<\alpha \leqslant 1\) are considered and solved by means of Adomian decomposition method. The behaviour of Adomian solutions and the effects of different values of \(\alpha \) are shown graphically for some examples.

MSC:

35A25 Other special methods applied to PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adomian, G., J. Math. Anal. Appl., 113, 202 (1986) · Zbl 0606.35037
[2] Adomian, G., J. Math. Anal. Appl., 124, 290 (1987) · Zbl 0693.35068
[3] Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method (1994), Kluwer Academic Publishers: Kluwer Academic Publishers Boston · Zbl 0802.65122
[4] Al-Khaled, K.; Momani, S., Appl. Math. Comput., 165, 2, 473 (2005) · Zbl 1071.65135
[5] Caputo, M., Geophys. J. Astr. Soc., 13, 529 (1967)
[6] Diethelm, K.; Ford, N. J., Numer. Anal. Rep., 378 (2003)
[7] Diethelm, K.; Ford, N. J., Appl. Math. Comput., 154, 621 (2004) · Zbl 1060.65070
[8] El-Sayed, A. M.A., Appl. Math. Comput., 49, 2-3 (1992)
[9] El-Sayed, A. M.A., Int. J. Theor. Phys., 35, 2, 311 (1996) · Zbl 0846.35001
[10] Kaya, D., Int. J. Comput. Math., 75, 235 (2000) · Zbl 0964.65113
[11] Lesnic, D., Appl. Math. Comput., 119, 197 (2001) · Zbl 1023.65107
[12] Lesnic, D., Appl. Math. Lett., 15, 697 (2002) · Zbl 1011.35036
[13] Lesnic, D., J. Comput. Appl. Math., 147, 27 (2002) · Zbl 1013.65110
[14] Momani, S., Phys. Lett. A, 170, 2, 1126 (2005) · Zbl 1103.65335
[15] Momani, S., Appl. Math. Comput., 165, 459 (2005) · Zbl 1070.65105
[16] Momani, S.; Odibat, Z., Appl. Math. Comput., 177, 488 (2006) · Zbl 1096.65131
[17] Momani, S.; Odibat, Z., Phys. Lett. A, 335, 4-5, 271 (2006)
[18] I. Podlubny, A.M.A. El-Sayed, On Two Definitions of Fractional Calculus, Slovak Academy of Sciences Institute of Experimental Physics, ISBN 80-7099-250-2, 1996, UEF-03-96; I. Podlubny, A.M.A. El-Sayed, On Two Definitions of Fractional Calculus, Slovak Academy of Sciences Institute of Experimental Physics, ISBN 80-7099-250-2, 1996, UEF-03-96
[19] I. Podlubny, The Laplace Transform Method for Linear Differential Equations of Fractional Order, Slovak Academy of Sciences Institute of Experimental Physics, June, 1994, UEF-02-94; I. Podlubny, The Laplace Transform Method for Linear Differential Equations of Fractional Order, Slovak Academy of Sciences Institute of Experimental Physics, June, 1994, UEF-02-94
[20] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[21] Podlubny, I., J. Fract. Calc., 5, 4, 367 (2002) · Zbl 1042.26003
[22] Samko, S.; Kilbas, A.; Marichev, O., Fractional Integrals and Derivatives: Theory and Applications (1993), Gordon and Breach: Gordon and Breach London · Zbl 0818.26003
[23] Wazwaz, A. M., Chaos Solitons Fractals, 12, 12, 2283 (2001) · Zbl 0992.35092
[24] Wazwaz, A. M., Appl. Math. Comput., 111, 53 (2000) · Zbl 1023.65108
[25] Wazwaz, A. M., Appl. Math. Comput., 105, 11 (1999) · Zbl 0956.65064
[26] Wyss, W., J. Math. Phys., 27, 2782 (1986) · Zbl 0632.35031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.